# SDR SIMA20160511015

- Difficulty date: May 11, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,854 hours, 35,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED 2 PLACES.  CRACK 1 IS JUST FWD OF FRAME 75 & JUST ABOVE STRINGER 2L, CRACK IS APPROX 1.25" LONG. CRACK 2 IS AT THE FIRST FASTENER BELOW STRINGER 2L ON FRAME 75, CRACK IS 1/4" LONG.  PERFORMED REPAIR AT LT UPPER FUSELAGE SKIN CRACK FWD OF FRAME 75 ABOVE STRINGER 2L & ON FRAME 75 BELOW STRINGER 2L IAW ERS-EM-53MR-2099.
